# SDR JJBA20170114007

- Difficulty date: January 14, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 36,854 hours, 49,886 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Part serial: 960832
- Condition: Failed
- Part time: 30,759 hours, 7,926 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE AIRCRAFT.  R & R THE ACM. OPS AND LEAK CHECK GOOD.
